# SDR SWAA2022040733384

- Difficulty date: December 6, 2019
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 312 AND 328 LBL 44.50 INTERCOSTAL IS CRACKED AS MARKED / REPLACED NEW INTERCOSTAL FROM STA 312 TO 328; LBL 44.5 I.A.W. SRM 51-40-02-0G & BOEING DWG # 141A5400 TY:DWG ID:0026 REV:-
